# SDR UPS804824

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5264571612000
- Condition: Cracked
- Location: Fs 1540/1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND LONGERON 33L CRACKED AT FS 1540 AND FS 1580, LONGERON 33R.  REPAIRED LONGERONS PER SRM 53-2-2.
